# SDR SWIA201333090

- Difficulty date: March 6, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 26,661 hours, 18,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED IN 2 PLACES NEAR FS 977 AND STR 27.  (C-CHECK)  REPAIRED THE BELLY SKIN NEAR FS 977 STR 27 BY ADDING REPAIR DOUBLER AND TRIPLER IAW REO.
